Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can i take viagra with the medication of heart problem ?

im 46, been smoking n drinking for 30 yrs, last yr hv a heart attack , survive with a stench in my heart, stop drinkin n late nites but still smoking, now taking plavix,asprin,simvor,perindophil for 9 mths, b4 all this im ok but now sexually weak, Can i take viagra again? (hv taken b4 heart-attack just to get more exitement)
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
Hello, Welcome to HealthcareMagic!

You are a coronary artery disease [CAD] patient, with h/o myocardial infarction [heart attack], with raised blood pressure, & raised lipid/cholesterol levels-- as suggested by your medication list. You should stop smoking also as it causes vasoconstriction, which may be a factor in sexual weakness.
Viagra [Sildenafil] is a good drug, but it may have drug interactions with medicines which you are already taking. IInd, you should get a cardiac check up thoroughly, before you take Viagra [Sildenafil]. Moreover its a prescription medicine, so take as advised by your cardiologist [ie. dose & frequency]. Wish you best of health.

Dr N K KANSAL, MBBS, MD [PGI, Chd]
Skin Clinic, SCO 298, Sect. 20, Panchkula
kansalnaveen@gmail.com
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor